Heuristic optimisation

Aickelin, U. and Clark, A. (2011) Heuristic optimisation. Journal of the Operational Research Society, 62 (2). pp. 251-252. ISSN 0160-5682 Available from: http://eprints.uwe.ac.uk/15841

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1057/jors.2010.160

Item Type:Article
Uncontrolled Keywords:editorial, heuristic optimisation
Faculty/Department:Faculty of Environment and Technology > Department of Engineering Design and Mathematics
ID Code:15841
Deposited By: Dr A. Clark
Deposited On:25 Oct 2011 15:46
Last Modified:15 Nov 2016 18:50

Request a change to this item